Pauline van den Driessche
Pauline van den Driessche
Verified email at math.uvic.ca
Title
Cited by
Cited by
Year
Reproduction numbers and sub-threshold endemic equilibria for compartmental models of disease transmission
P Van den Driessche, J Watmough
Mathematical biosciences 180 (1-2), 29-48, 2002
60352002
Dispersal data and the spread of invading organisms
M Kot, MA Lewis, P van den Driessche
Ecology 77 (7), 2027-2042, 1996
14351996
Mathematical Epidemiology
F Brauer, P van den Driessche, J Wu
Springer, 2008
970*2008
On zeroes of some transcendental equations
KL Cooke, P Van Den Driessche
Funkcialaj Ekvacioj 29 (1), 77-90, 1986
5061986
Global attractivity in delayed Hopfield neural network models
P van den Driessche, X Zou
SIAM Journal on Applied Mathematics 58 (6), 1878-1890, 1998
4771998
Some epidemiological models with nonlinear incidence
HW Hethcote, P Van den Driessche
Journal of Mathematical Biology 29 (3), 271-287, 1991
3821991
Analysis of an SEIRS epidemic model with two delays
KL Cooke, P Van Den Driessche
Journal of Mathematical Biology 35 (2), 240-260, 1996
3541996
Global results for an epidemic model with vaccination that exhibits backward bifurcation
J Arino, CC McCluskey, P van den Driessche
SIAM Journal on Applied Mathematics 64 (1), 260-276, 2003
3352003
Modelling strategies for controlling SARS outbreaks
AB Gumel, S Ruan, T Day, J Watmough, F Brauer, P Van den Driessche, ...
Proceedings of the Royal Society of London. Series B: Biological Sciences …, 2004
3272004
Analysis of a disease transmission model in a population with varying size
S Busenberg, P Van den Driessche
Journal of mathematical biology 28 (3), 257-270, 1990
3221990
Interaction of maturation delay and nonlinear birth in population and epidemic models
K Cooke, P Van den Driessche, X Zou
Journal of Mathematical biology 39 (4), 332-352, 1999
3091999
Invasion theory and biological control
WF Fagan, MA Lewis, MG Neubert, P Van Den Driessche
Ecology letters 5 (1), 148-157, 2002
2932002
A simple SIS epidemic model with a backward bifurcation
P van den Driessche, J Watmough
Journal of Mathematical Biology 40 (6), 525-540, 2000
2902000
A mathematical model for assessing control strategies against West Nile virus
C Bowman, AB Gumel, P Van den Driessche, J Wu, H Zhu
Bulletin of mathematical biology 67 (5), 1107-1133, 2005
2862005
A multi-city epidemic model
J Arino, P Van den Driessche
Mathematical Population Studies 10 (3), 175-193, 2003
2762003
Models for transmission of disease with immigration of infectives
F Brauer, P van den Driessche
Mathematical Biosciences 171 (2), 143-154, 2001
2682001
Backward bifurcation in epidemic control
KP Hadeler, P Van den Driessche
Mathematical Biosciences 146 (1), 15-35, 1997
2431997
Reproduction numbers of infectious disease models
P Van den Driessche
Infectious Disease Modelling 2 (3), 288-303, 2017
2362017
Frustration, stability, and delay-induced oscillations in a neural network model
J Bélair, SA Campbell, P van den Driessche
SIAM Journal on Applied Mathematics 56 (1), 245-255, 1996
2361996
Further notes on the basic reproduction number
P Van den Driessche, J Watmough
Mathematical epidemiology, 159-178, 2008
2162008
The system can't perform the operation now. Try again later.
Articles 1–20